It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 17Showing 1 - 20 of 340 for after stopping birth control. (0.045 seconds)


... I took birth control pills for only eight days before stopping because of an anxiety attack. I got my period 2 days after taking the last pill. Since then it has been about five weeks since getting a period but I have experienced tender breasts and slight cramps. ... (0 replies)
... I stopped taking my birth control this past month, Yasmin for a few reasons. The last time I took it was the pills right before the sugar pills before last months period. ... (7 replies)
... I stopped taking birth control altogether nearly 3 months ago and I have just started to notice my sex drive trickling back in. ... (1 replies)

... Yes the brown discharge, also known as spotting is a common side effect of stopping birth control pills. ... (3 replies)
... all..... Because you're right, the more common effect is a withdrawal bleed. I do know that my gyne told me that some women are highly fertile immediately upon stopping birth control, which is why they caution against unprotected sex unless the woman wants to get pregnant. ... (1 replies)
... Before going on birth control, I was a 32D bra size. ... (0 replies)
... I took birth control for 4 months and just went off of it last month. It's been 33 days since my last birth control pill, and my period has not come back. I've taken 2 pregnancy tests, both of which were negative. ... (2 replies)
... and I want to stop immediately. I'm not sure if it's relevant, but I figured I'd provide info about other birth controls I've taken as well. ... (0 replies)
... i recently stopped taking my birth control and about two week a later i got my period... ... (0 replies)
... I started taking birth control pills a few months ago and I decided that I don't like the idea of artificial hormones in my body so I decided to stop after my third pack, which will be done in a week. ... (0 replies)
... I started taking birth control pills a few months ago and I decided that I don't like the idea of artificial hormones in my body so I decided to stop after my third pack, which will be done in a week. ... (0 replies)
... I stopped using my birth control and I am not sure when I should get my next period. I took my last pill on Tuesday, January 3. ... (0 replies)
... birth control state because while on the pill you were of course putting all of those extra hormones into your body everyday. ... (1 replies)
... I am 42, no children, I stopped taking Yaz 1 month ago. 3 weeks after stopping I started having hot flashes, I still have 1-2 very short ones a day and I have not gotten my period yet. Is this normal? How long does it last?? Any help would be appreciated. (1 replies)
... My skin just got oily I never had any issues with breaking out after stopping birth control pills. ... (6 replies)
... weeks ago due to some of the side effects. The past two days I have noticed a brown mucus like discharge. Could this be from stopping my birth control? ... (3 replies)
... Being on birth control pills for any amount of time will make your period irregular, especially if you stop taking the pills mid-pack. Because you are just starting, you may have break through bleeding (usually just spotting, but definitely not your period). To decrease the possibility of breakthrough bleeding, take vitamin C, and if/when you start to bleed, take a couple... (5 replies)
... I have only been taking birth control for a week i want to stop due to the fact that i dont feel right taking it and dont need to that badly anyways. I have a doctors Appointment on Dec. ... (5 replies)
... I was on birth control for 2 months and then stopped. Before my birth control my periods were extremely regular, every 27 days. While I was on my birth control for those two months my period was 22 days apart. I stopped the birth control at the end of my second pack at the end of August. My period still hasn't come. ... (0 replies)
... i took the ring out because it makes me really moody causing my husband and i to get into a huge fight. so i decided i am not taking birth control anymore and have an appointment in two weeks to talk to the doctor about getting my tubes tied. ... (1 replies)


Associated Tags: birth control, birth control issues, hot flashes, pregnancy, side effects, skin, the pill

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 17

All times are GMT -7. The time now is 05:48 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!